Some properties of locally conformal symplectic structures

  • A. Banyaga

    The Pennsylvania State University, University Park, USA


We show that the -cohomology is isomorphic to a conformally invariant usual de Rham cohomology of an appropriate cover. We also prove a Moser theorem for locally conformal symplectic (lcs) forms. We point out a connection between lcs geometry and contact geometry. Finally, we show the connections between first kind, second kind, essential, inessential, local, and global conformal symplectic structures through several invariants.

Cite this article

A. Banyaga, Some properties of locally conformal symplectic structures. Comment. Math. Helv. 77 (2002), no. 2, pp. 383–398

DOI 10.1007/S00014-002-8345-Z